RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2018, Number 11, Pages 86–91 (Mi ivm9416)  

Brief communications

On distribution of countable models of disjoint unions of Ehrenfeucht theories

S. V. Sudoplatovabc

a Sobolev Institute of Mathematics, Siberian Branch of RAS, 4 Academician Koptyug Ave., Novosibirsk, 630090, Russia
b Novosibirsk State University, 1 Pirogova str., Novosibirsk, 630090 Russia
c Novosibirsk State Technical University, 20 K. Marks Ave., Novosibirsk, 630073 Russia

Abstract: We describe Rudin–Keisler preorders and distribution functions of numbers of limit models for disjoint unions of Ehrenfeucht theories. We also find decomposition formulas for these distributions.

Keywords: disjoint union of theories, Ehrenfeucht theory, distribution of countable models, decomposition formula.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00531_а
Ministry of Education and Science of the Republic of Kazakhstan AP05132546


Full text: PDF file (187 kB)
References: PDF file   HTML file
UDC: 510.67
Received: 07.05.2018

Citation: S. V. Sudoplatov, “On distribution of countable models of disjoint unions of Ehrenfeucht theories”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, no. 11, 86–91

Citation in format AMSBIB
\Bibitem{Sud18}
\by S.~V.~Sudoplatov
\paper On distribution of countable models of disjoint unions of Ehrenfeucht theories
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2018
\issue 11
\pages 86--91
\mathnet{http://mi.mathnet.ru/ivm9416}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9416
  • http://mi.mathnet.ru/eng/ivm/y2018/i11/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:62
    Full text:13
    References:9
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020